# SDR SIMA200733203

- Difficulty date: November 24, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N667GB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145784
- Aircraft time: 9,629 hours, 8,854 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 14527605005
- Condition: Dented
- Location: Comm Door
- Part time: 9,629 hours, 8,854 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION, A DENT BEYOND MANUAL LIMITS WAS FOUND UNDER THE COMM DOOR ON THE FORWARD FUSELAGE.  REPAIRED DENT ON FORWARD FUSELAGE UNDER COMM DOOR PER EMB SRM -145/1142 REV 38 CHAPTER 53-11-01.  AIRCRAFT RETURNED TO SERVICE.
